# SDR FDEA201812073463

- Difficulty date: December 7, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N795FD
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 70,124 hours, 25,678 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Extr Emer Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXTERIOR EMERGENCY EXIT LIGHT INOP.    REMOVED AND REPLACED LIGHT BULB P/N 767 IAW AMM                        33-51-06-2. OPS CK NORMAL.
